# SDR AALA201510109012

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 49,443 hours, 18,576 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO THRUST LEVER ECAM FAULT AT APPROX 50 KNOTS.  MAX BRAKE TEMP OBSERVED 210 DEGREES C.  NO ECAM POST FLIGHT REPORT.  PERFORMED POWER ASSURANCE CHECK IAW AMM 71-00-00-710-008-B.  UNABLE TO DUPLICATE & OK FOR SERVICE.
